Alert archive / Texas / Special Marine Warnings in 2021

Special Marine Warning 39, NWS Brownsville, TX

June 1, 2021

NWS Brownsville, TX issued this special marine warning at Jun 1, 2021, 7:30 AM CDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2021, 7:30 AM CDT (12:30 UTC)
Expired
Jun 1, 2021, 8:30 AM CDT
In force
60 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Corpus Christi radar (KCRP), 100 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2021-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2021-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

060 
WHUS54 KBRO 011230
SMWBRO
GMZ132-135-150-155-175-011330-
/O.NEW.KBRO.MA.W.0039.210601T1230Z-210601T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Brownsville TX
730 AM CDT Tue Jun 1 2021

The National Weather Service in Brownsville has issued a

* Special Marine Warning for...
  Coastal waters from Baffin Bay to Port Mansfield TX out 20 NM...
  Coastal waters from Port Mansfield TX to the Rio Grande River out
  20 NM...
  Laguna Madre From 5 nm North Of Port Mansfield To Baffin Bay TX...
  Laguna Madre From The Arroyo Colorado To 5 NM North Of Port
  Mansfield TX...
  Waters from Baffin Bay to Port Mansfield TX from 20 to 60 NM...

* Until 830 AM CDT.

* At 729 AM CDT, strong thunderstorms were located along a line
  extending from 10 nm south of Malaquite Beach to 30 nm west of Port
  Mansfield, moving east at 20 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Port Mansfield and Laguna Madre. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 2724 9737 2690 9739 2724 9736 2719 9685
      2640 9685 2646 9748 2647 9744 2650 9748
      2648 9744 2675 9747 2685 9758 2684 9756
      2698 9757 2700 9748 2709 9751 2710 9746
      2725 9742
TIME...MOT...LOC 1229Z 290DEG 19KT 2726 9727 2653 9798 

HAIL...0.00IN
WIND...>34KTS

$$

Mejia
1 follow-up statement
437 
FZUS74 KBRO 011316
MWSBRO

Marine Weather Statement
National Weather Service Brownsville TX
816 AM CDT Tue Jun 1 2021

GMZ132-135-150-155-175-011330-
/O.CON.KBRO.MA.W.0039.000000T0000Z-210601T1330Z/
816 AM CDT Tue Jun 1 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 830 AM CDT...

For the following areas...
Coastal waters from Baffin Bay to Port Mansfield TX out 20 NM...
Coastal waters from Port Mansfield TX to the Rio Grande River out 20
NM...
Laguna Madre From 5 nm North Of Port Mansfield To Baffin Bay TX...
Laguna Madre From The Arroyo Colorado To 5 NM North Of Port Mansfield
TX...
Waters from Baffin Bay to Port Mansfield TX from 20 to 60 NM...

At 815 AM CDT, strong thunderstorms were located along a line
extending from 20 nm southeast of Malaquite Beach to 18 nm west of
Port Mansfield, moving east at 20 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Port Mansfield and Laguna Madre. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 2724 9737 2690 9739 2724 9736 2719 9685
      2640 9685 2646 9748 2647 9744 2650 9748
      2648 9744 2675 9747 2685 9758 2684 9756
      2698 9757 2700 9748 2709 9751 2710 9746
      2725 9742
TIME...MOT...LOC 1315Z 290DEG 19KT 2718 9704 2646 9775 

HAIL...0.00IN
WIND...>34KTS

$$

Mejia

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special marine warning went out at Jun 1, 6:44 AM CDT, 46 minutes earlier.

Area forecast discussion, Jun 1, 6:44 AM CDT, 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
644 AM CDT Tue Jun 1 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Brownsville radar currently indicates a cluster of
convection northwest of the RGV aerodromes, extending near from
Rio Grande City to east of BKS, moving to the southeast. The
latest HRRR run shows this activity moving towards the coast by
mid morning. Will mention TEMPO wording for TSRA at the all local
aerodromes, especially before 15Z. Otherwise, mainly VFR
conditions and light to moderate southeast winds are expected
through much of the period. Another round of convection is
expected to approach the RGV terminals late in the period.

&&

.PREV DISCUSSION... /issued 341 AM CDT Tue Jun 1 2021/

SHORT TERM (Now through Wednesday): A 500mb long wave trough
continues to dig southward out of the Rockies/Plains into Texas
early this morning. Also, a weakening mid-level ridge currently
prevails over central/northern Mexico with a cutoff low over the
Baja. A series of 500mb short wave troughs upstream will move into
deep south Texas through the period. The combination of the series
of impulses passing overhead and abundant low-level moisture in
place will support periods of convection through the short term.

A mid/upper level short wave currently moving towards the area from
Mexico is generating a cluster of convection just northwest of
Zapata County. A Severe Thunderstorm Watch remains in effect for
Zapata, Jim Hogg and Brooks Counties until 6 AM this morning. The
main threats with any strong to severe storms that develop will be
damaging winds, large hail and heavy rainfall. These storms may
spread into the middle part of the CWA by mid-late morning, but less
likely to be severe by that time. A moist and unstable atmosphere
will keep the threat of isolated to scattered showers and
thunderstorms possible through today. The Latest 07Z HRRR run
indicates that ongoing convection may collide with previous surface
boundaries allowing for additional development across the Rio Grande
Valley and eastern portions of the CWA later today.

Another short wave trough is expected to develop over Mexico and
move into South Texas later this evening into tonight. This will
likely produce another storm complex to form over northern Mexico
and/or southwest Texas by late this evening and move towards the
CWA. The Storm Prediction Center has a Marginal Risk of severe
thunderstorms for Zapata and portions of Starr and Jim Hogg Counties
in their Day 1 and Day 2 outlooks.

Highs today and Wednesday are expected to range from the lower 80s
at the beaches and the mid/upper 80s to lower 90s inland due to the
increase rain chances and cloud cover. Low temperatures tonight will
fall into the mid to upper 70s under mostly cloudy skies. Broad
surface high pressure across the Gulf of Mexico will continue to
moderate to breezy southeast winds today and Wednesday.

LONG TERM (Wednesday Night through Monday): Closed 500 mb low
pressure over the Baja California will morph into mid-level
troughiness over the central United States and yet another closed
500 mb low there during the period. This pattern will produce
generally scattered to numerous showers and thunderstorms for Deep
South Texas and the Rio Grande Valley for a vast majority of the
forecast period. The sustained chance for precipitation and the
associated significant cloud cover will result in near to slightly
below daytime high and overnight low temperatures.

MARINE (Now through Wednesday): Broad high pressure will support
favorable conditions on the Laguna Madre and Gulf water today
through Wednesday. Light to moderate southeast winds and low to
moderate seas will prevail through the period. Isolated to scattered
showers and thunderstorms will be possible from time to time.

Wednesday Night through Monday: Favorable marine conditions will
prevail through a majority of the period courtesy of weak high
pressure over the western Gulf of Mexico. Increasing winds and
building seas will then occur for Sunday and Monday due to an
intensifying pressure gradient, resulting in Small Craft Exercise
Caution and/or Small Craft Advisory along the Lower Texas Coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  88  76  87  75 /  30  10  30  40
BROWNSVILLE          89  76  89  75 /  30  10  40  40
HARLINGEN            90  75  89  73 /  30  20  40  40
MCALLEN              92  75  91  73 /  40  30  50  50
RIO GRANDE CITY      93  73  92  72 /  40  40  50  60
SOUTH PADRE ISLAND   83  78  82  77 /  20  10  30  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63-KC
Hazardous weather outlook, Jun 1, 6:07 AM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
607 AM CDT Tue Jun 1 2021

TXZ248>257-351-353-021115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
607 AM CDT Tue Jun 1 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Scattered thunderstorms will be possible today and tonight. Isolated
stronger thunderstorms could produce small hail, strong and gusty
winds, frequent cloud to ground lightning, and locally heavy
rainfall/nuisance flooding.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will be possible Wednesday through Saturday.
Isolated stronger thunderstorms could produce small hail, strong
and gusty winds, frequent cloud to ground lightning, and locally
heavy rainfall/nuisance flooding.

An elevated risk of rip currents is possible at the local beaches
Tuesday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-021115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
607 AM CDT Tue Jun 1 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will be possible across the lower Texas
marine locations from Wednesday through Monday. Isolated stronger
thunderstorms could produce gusty winds, locally higher seas, and
frequent cloud to water lightning.

Small craft advisories may be needed along the lower Texas coast
Sunday and Monday due to stronger winds and building seas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 1, 5:10 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
510 AM CDT Tue Jun 1 2021

TXZ249-250-011100-
Brooks TX-Jim Hogg TX-
510 AM CDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JIM HOGG AND NORTHWESTERN
BROOKS COUNTIES UNTIL 600 AM CDT...

At 510 AM CDT, Doppler radar was tracking a strong thunderstorm near
Randado, or 14 miles northwest of Agua Nueva, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Randado and Hidalgo City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2726 9826 2692 9825 2693 9885 2711 9888
      2727 9840
TIME...MOT...LOC 1010Z 260DEG 42KT 2704 9878

TOMASELLI
Special weather statement, Jun 1, 5:29 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Brownsville TX
529 AM CDT Tue Jun 1 2021

TXZ250-251-011115-
Brooks TX-Inland Kenedy TX-
529 AM CDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 615 AM CDT...

At 528 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Falfurrias Junior High School, or 8 miles
southwest of Falfurrias, moving east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Sarita, La Colonia Park, Airport Road Addition, U S 77
Border Patrol Station, Falfurrias Junior High School, Pleasant Park,
Kenedy County Sheriffs Office, Falfurrias Fire Station and Cantu
Addition.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2726 9773 2727 9767 2695 9766 2696 9837
      2726 9836 2726 9799 2721 9799 2721 9797
      2723 9795 2724 9792 2724 9789 2725 9785
      2725 9782 2727 9782 2728 9779 2728 9776
TIME...MOT...LOC 1028Z 268DEG 47KT 2716 9827

TOMASELLI
Special weather statement, Jun 1, 6:10 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
610 AM CDT Tue Jun 1 2021

TXZ250-251-351-011230-
Brooks TX-Coastal Kenedy TX-Inland Kenedy TX-
610 AM CDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 730 AM CDT...

At 610 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Airport Road Addition, or 12 miles southeast of
Falfurrias, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Armstrong, Sarita, Kenedy County Wind Farms, U S 77 Border Patrol
Station, Kenedy County Sheriffs Office, Flowella and Armstrong Ranch
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2723 9755 2726 9745 2690 9746 2693 9746
      2700 9756 2693 9755 2695 9750 2691 9752
      2688 9746 2688 9809 2726 9809 2726 9799
      2721 9797 2728 9779
TIME...MOT...LOC 1110Z 269DEG 24KT 2709 9801

TOMASELLI
Special weather statement, Jun 1, 6:30 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Brownsville TX
630 AM CDT Tue Jun 1 2021

TXZ250-251-011215-
Brooks TX-Inland Kenedy TX-
630 AM CDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY...EASTERN JIM
HOGG AND BROOKS COUNTIES UNTIL 715 AM CDT...

At 630 AM CDT, Doppler radar was tracking a strong thunderstorm near
Airport Road Addition, or near Falfurrias, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Falfurrias, Encino, Rachal, La Colonia Park, Airport Road Addition,
Falfurrias Junior High School, Pleasant Park, Falfurrias Fire
Station, Cantu Addition and Flowella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2726 9799 2721 9798 2721 9797 2723 9795
      2724 9791 2687 9791 2687 9842 2706 9842
      2726 9843
TIME...MOT...LOC 1130Z 272DEG 23KT 2714 9812

TOMASELLI
Special weather statement, Jun 1, 6:34 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
634 AM CDT Tue Jun 1 2021

TXZ250-251-254-353-011215-
Inland Willacy TX-Brooks TX-Northern Hidalgo TX-Inland Kenedy TX-
634 AM CDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO...NORTHEASTERN STARR...SOUTHEASTERN BROOKS AND
NORTHWESTERN WILLACY COUNTIES UNTIL 715 AM CDT...

At 634 AM CDT, Doppler radar was tracking a strong thunderstorm near
Puerto Rico, or 11 miles northwest of San Manuel, moving east at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Linn, San Manuel, El Coyote Ranch Airport and Puerto Rico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2688 9779 2650 9779 2651 9842 2658 9842
      2678 9832 2678 9842 2688 9842
TIME...MOT...LOC 1134Z 272DEG 23KT 2668 9825

TOMASELLI
Special weather statement, Jun 1, 7:04 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Brownsville TX
704 AM CDT Tue Jun 1 2021

TXZ250-251-253>255-351-353-011245-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Coastal Kenedy TX-
Northern Hidalgo TX-Inland Cameron TX-Inland Kenedy TX-
704 AM CDT Tue Jun 1 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENEDY...CENTRAL
HIDALGO... NORTHWESTERN CAMERON...SOUTHEASTERN BROOKS AND WILLACY
COUNTIES UNTIL 745 AM CDT...

At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Riviera Beach to near Mccook.
Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, Raymondville, Elsa, Edcouch, Santa Rosa, Lyford, La Villa,
Armstrong, Lasara and Linn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 2690 9737 2698 9746 2691 9746 2700 9755
      2678 9734 2676 9735 2676 9736 2682 9738
      2682 9739 2675 9745 2676 9738 2674 9747
      2664 9745 2622 9775 2641 9848 2727 9774
      2723 9753 2728 9735
TIME...MOT...LOC 1202Z 265DEG 24KT 2727 9751 2641 9836

Mejia

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:14 AM CDTSpecial Weather StatementBROJim Hogg46 min
Jun 1, 4:38 AM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg33 min
Jun 1, 5:10 AM CDTSpecial Weather StatementBROJim Hogg50 min
Jun 1, 5:29 AM CDTSpecial Weather StatementBROBrooks46 min
Jun 1, 6:10 AM CDTSpecial Weather StatementBROKenedy80 min
Jun 1, 6:30 AM CDTSpecial Weather StatementBROBrooks45 min
Jun 1, 6:34 AM CDTSpecial Weather StatementBROHidalgo41 min
Jun 1, 7:04 AM CDTSpecial Weather StatementBROHidalgo, Kenedy, Willacy41 min
Jun 1, 7:41 AM CDTSpecial Weather StatementBROHidalgo, Kenedy, Willacy49 min
Jun 1, 7:58 AM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jun 1, 8:21 AM CDTSpecial Weather StatementBROHidalgo, Willacy39 min
Jun 1, 8:27 AM CDTSpecial Marine WarningBRO63 min
Jun 1, 8:57 AM CDTSpecial Weather StatementBROWillacy48 min
Jun 1, 9:54 AM CDTAreal Flood AdvisoryBROHidalgo66 min

Nearby

Special Marine Warnings in Texas, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.